# SDR A6WA200440087

- Difficulty date: June 16, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHMENT ANGLES AT FS 621 CRACKED AT LEFT/RIGHT SIDES.  PERFORMED A MAJOR REPAIR TO CRACKED UNDER FLOOR SUPPORT ANGLE AT FS 621 LEFT SIDE AND RT SIDE BY REMOVING CRACKED SECTION OF ANGLE AND INSTALLING REPAIR IAW BOMBARDIER REO 601R-53-61-117 REV B.  (M)
